# SDR DALA2022111507359

- Difficulty date: July 31, 2020
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 88,325 hours, 41,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 ER/A 587207-14AD ISSUED FOR LH FR68 WEB AT STOP 1 CRACK INSPECTION. CORRECTIVE ACTION: COMPLIED WITH ERA 587207-14AD REV A. (1587431)
